# SDR IXXA20240606037

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,429 hours, 25,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Cabin
- Part time: 68,429 hours, 25,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED MAINTENANCE, SUPERNUMERARY FLASHLIGHT DOES NOT TEST. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM-52249 PER ATI MINIMUM EQUIPMENT LIST 25-63-04-01. SUPERNUMERARY FLASHLIGHT INOPERATIVE. CORRECTIVE ACTION DUE 13 JUNE 2024. SUPERNUMERARY FLASHLIGHT REMOVED AND REPLACED. DEFERRAL MAINTENANCE ITEM-52249 CLEARED.
